VOL. 90 · NO. 2 | 1980
 
VIEW ALL ABSTRACTS +
Front Matter
Pacific J. Math. 90 (2), (1980)
No abstract available
Articles
Frank Beatrous Jr.
Pacific J. Math. 90 (2), 249-257, (1980)
KEYWORDS: 32F15, 32A40
No abstract available
C. L. Belna, M. J. Evans, P. D. Humke
Pacific J. Math. 90 (2), 259-260, (1980)
KEYWORDS: 54F20
No abstract available
Leon Brown, Takashi Itô
Pacific J. Math. 90 (2), 261-283, (1980)
KEYWORDS: 46B10
No abstract available
V. K. Deshpande
Pacific J. Math. 90 (2), 285-297, (1980)
KEYWORDS: 16A12, 16A14
No abstract available
Deepak Dhar
Pacific J. Math. 90 (2), 299-305, (1980)
KEYWORDS: 06A10, 05A15
No abstract available
Z. Ditzian
Pacific J. Math. 90 (2), 307-323, (1980)
KEYWORDS: 46E35, 46M35
No abstract available
A. G. Earnest
Pacific J. Math. 90 (2), 325-333, (1980)
KEYWORDS: 10C02
No abstract available
Melvin Faierman
Pacific J. Math. 90 (2), 335-345, (1980)
KEYWORDS: 34B25, 34C11
No abstract available
H. O. Fattorini
Pacific J. Math. 90 (2), 347-372, (1980)
KEYWORDS: 46Fxx, 35E05
No abstract available
H. D. Fegan
Pacific J. Math. 90 (2), 373-387, (1980)
KEYWORDS: 58G25, 10D40, 22E70, 58A14
No abstract available
Gerald Leonard Gordon
Pacific J. Math. 90 (2), 389-396, (1980)
KEYWORDS: 32C35, 14C30
No abstract available
S. Madhavan
Pacific J. Math. 90 (2), 397-409, (1980)
KEYWORDS: 20M10
No abstract available
Françoise Mathot
Pacific J. Math. 90 (2), 411-424, (1980)
KEYWORDS: 46K10, 46L30, 47D40
No abstract available
Roger C. McCann
Pacific J. Math. 90 (2), 425-429, (1980)
KEYWORDS: 54H20‎
No abstract available
Michael L. Mihalik
Pacific J. Math. 90 (2), 431-458, (1980)
KEYWORDS: 55Q07, 55Q70
No abstract available
Samuel M. Rankin III
Pacific J. Math. 90 (2), 459-468, (1980)
KEYWORDS: 34K10, 45K05
No abstract available
Randy Tuler
Pacific J. Math. 90 (2), 469-473, (1980)
KEYWORDS: 10G15, 10D07
No abstract available
Jeffrey D. Vaaler
Pacific J. Math. 90 (2), 475-482, (1980)
KEYWORDS: 10F35, 10E99, 10F37
No abstract available
G. P. Wene
Pacific J. Math. 90 (2), 483-492, (1980)
KEYWORDS: 17D05
No abstract available
Back Matter
Pacific J. Math. 90 (2), (1980)
No abstract available
Back to Top